Volume 37, Issue 2, 1981

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (9 articles)

  1. No Access

    A numerical Method for Computing Turning Points. II. Numerical Analysis of a Nonlinear Boundary Value Problem

    Zero-stability properties of the three-ordinate variable stepsize variable formula methods

    Zahari Zlatev Pages 157-166
  2. No Access

    Finite Difference Approximations of Solutions Periodic in Time of Hyperbolic Partial Differential Equations

    Numerical treatment of delay differential equations by Hermite Interpolation

    H. J. Oberle, H. J. Pesch Pages 235-255
  3. No Access

    A numerical Method for Computing Turning Points. II. Numerical Analysis of a Nonlinear Boundary Value Problem

    Rational Chebyshev approximation on the unit disk

    Lloyd N. Trefethen Pages 297-320